# SDR 7C7A2017031100294

- Difficulty date: March 11, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 54,862 hours, 65,560 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: 85230002107
- Condition: Dented
- Location: Cargo Door
- Component: Cargo Door, Dhav
- Component part number: 85230400001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE REPAIRED TO AFT CARGO DOOR IAW RD8-52-1509 AND ECO008.52-17-01
